May 25, 2011
i just started taking atripla a week ago. i also take fat burners EPH, is that ok?
| Response from Dr. Henry
That is generally OK but no published convincing data that such fat burners are actually effective (or safe long term). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Anal Sex Worried I Have HIV
- Coated Tongue After Licking Vagina Worried I Have HIV
- Dry Mouth After Performing Oral Sex Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.